# SDR DL72S992080

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Fwd Fuselage
- Component: 20871790501
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP, RESET CB, LEFT IN STANDBY FOR 5 MIN.  WORKED 10 MIN, THEN INOP AGAIN, REPEAT WRITE-UP.  REPLACED RADAR ANTENNA AND CONTROL PANEL.  TRANSMITTED RADAR FOR 20 MIN.  RADAR CKS OK.
